Differential and Integral Equations

Neumann problem for singular degenerate parabolic equations

Yoshikazu Giga and Moto-Hiko Sato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 6 (1993), 1217-1230.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K65: Degenerate parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35K60: Nonlinear initial value problems for linear parabolic equations


Giga, Yoshikazu; Sato, Moto-Hiko. Neumann problem for singular degenerate parabolic equations. Differential Integral Equations 6 (1993), no. 6, 1217--1230. https://projecteuclid.org/euclid.die/1370019752

Export citation